Kodai Mathematical Journal

Generic submanifolds of Sasakian manifolds

Kentaro Yano and Masahiro Kon

Full-text: Open access

Article information

Source
Kodai Math. J., Volume 3, Number 2 (1980), 163-196.

Dates
First available in Project Euclid: 23 January 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138036191

Digital Object Identifier
doi:10.2996/kmj/1138036191

Mathematical Reviews number (MathSciNet)
MR0588453

Zentralblatt MATH identifier
0452.53034

Subjects
Primary: 53C25: Special Riemannian manifolds (Einstein, Sasakian, etc.)

Citation

Yano, Kentaro; Kon, Masahiro. Generic submanifolds of Sasakian manifolds. Kodai Math. J. 3 (1980), no. 2, 163--196. doi:10.2996/kmj/1138036191. https://projecteuclid.org/euclid.kmj/1138036191


Export citation

References

  • [1] A. FIALKOW, Hypersurfaces of a space of constant curvature, Ann. of Math., 39 (1938), 762-785.
  • [2] T. IKAWA, Sasakian immersions with vanishing C-Bochner curvature tensors, TRU Math., 11 (1975), 31-34.
  • [3] I. ISHIHARA AND M. KON, Contact totally umbilical submanifolds of a Sasakian space form, Annali di Mat., CXIV (1977), 351-364.
  • [4] M. KON, Pseudo-Einstein real hypersurfaces in complex space forms, to appear in J. Differential Geometry.
  • [5] K. NOMIZU, Some results in E. Cartan's theory of isoparametric families of hypersurfaces, Bull, of Amer. Math. Soc, 79 (1973), 1184-1188.
  • [6] P. J. RYAN, Homogeneity and some curvature condition for hypersurfaces, Thoku Math. J., 21 (1969), 363-388.
  • [7] J. SIMONS, Minimal varieties in emannian manifolds, Ann. of Math., 88 (1968), 62-105.
  • [8] R. TAKAGI, A class of hypersurfaces with constant principal curvatures in a sphere, J. Differential Geometry, 11 (1976), 225-233.
  • [9] S. TANNO, Constancy of holomorphic sectional curvature in almost Hermitian manifolds, Kdai Math. Sem. Rep., 25 (1973), 190-201.
  • [10] K. YANO, On a structure defined by a tensor field / of type (1, 1) satisfying / 8 + / = 0 , Tensor N. S., 14 (1963), 99-109.
  • [11] K. YANO AND S. ISHIHARA, Submanifolds with parallel mean curvature vector, J. Differential Geometry, 6 (1971), 95-118.
  • [12] K. YANO AND M. KON, Anti-invariant submanifolds, Marcel Dekker Inc., New York, (1976),
  • [13] K. YANO AND M. KON, Generic submanifolds, to appear in Annali di Mat.